Hi Doctor Griffin
I asked Vincent and Amy tonight. They suggested you.
I bled as I like to describe out everywhere but my face after taking one generic Tamiflu then second the next day. Stopped. Bled for a month. My sister is a doctor living a thousand miles away and had some suggestions. I had a lot of time on my hands. I wasn’t going to do the coagulant anticoagulant dance. I didn’t lose enough blood to cause low iron or low cells. Platelets ok. So untreated. Yes like everyone who Google’s pubmed – I can guess.
I tested Covid negative today but was resolved to attempt to grab monoclonal that still works. If positive tomorrow.
A reference may be quicker as I’ve eaten up pubmed for years.
65 250 lbs untreated autoimmune sjogrens MG but treated with Thyroid hashimotos. Had two shots widely spaced Omicron end of December and booster in February. Back 3 yrs ago with Tamiflu then was 4 mg methylprednisolone every other day.
Liver? Kidney? Bloodwork looked ok. But of course any chance one of the other antivirals doing same thing? Seems unlikely as so different. Unless. My guess is failed to process it causing the drug to stay and not metabolize
Thank you so much. I’m a chemical engineer from RPI and inventor of Spinning Toy.
I am writing to reach out regarding allergy to chemotherapy drugs. My sister-in-law is in her last couple rounds of breast cancer chemotherapy and has had allergic reactions to the drugs, apparently to carboplatin. In chatting with her, she mentioned the doctor saying that since vaccinations for COVID had started, that there had been an increase in allergy to some chemotherapy drugs and the conversation became a game of telephone and whispers from other practitioners that friends and family heard. I immediately thought, well there is also a lot of infection with a brand new virus that could be responsible (my sister-in-law has been vaccinated and has had COVID) so maybe some component is similar but also, maybe there is another explanation.
I started searching for any studies looking at increased incidence of allergy to chemotherapy drugs in the past two years and found it to be a difficult search. Most hits were just on allergic reactions to the vaccines. Or allergy to chemotherapeutics. Not anything linking.
So, I was wondering if in your vast knowledge and reading (which… I don’t know how you do it) you have come across any links between the COVID vaccine and allergy to chemotherapeutics.
The plural of anecdotes is not data, but I have not found any data either way……making it hard to take a stand other than “I haven’t seen any data”.
Thanks for possibly entertaining my question and thoughts. I truly appreciate your and Dr. Racaniello’s efforts towards education. You are both admirable along with the rest of the TWiVerse.
Joshua Thomson, Ph.D.
Interim Director of Research Administration
University of Detroit Mercy School of Dentistry
Hi, Dr. Griffin. Thank you so much for the remarkable work that you do, both at home and abroad. You are an inspiration in a world that desperately needs such examples!
I am a retired pediatrician in Southern California. My 23-year-old granddaughter lives in Brooklyn, NY. In December of 2020, she tested positive for SarsCov2 but was asymptomatic. In the first quarter of 2021, she received a Johnson & Johnson vaccine, and about 6 months later she received a second J&J vaccine. She is traveling to France for work on June 3, 2022 and, as her second J&J vaccine was six months ago, she asked me if she should get another booster, and if so, should it be an mRNA vaccine. Being an avid listener to TWiV, and especially your Clinical Updates, I immediately said Yes to both questions.
There followed a week of unbelievable frustration. She went to two different pharmacies and then a couple of medical clinics in Brooklyn, and everywhere she went, she was told that she did not qualify for a booster. I checked the CDC website to see if perhaps I was missing something, but as I read the recommendations, she clearly qualifies. I kept thinking of your mantra, “Never miss an opportunity to vaccinate!” Here is a willing young woman, eager to protect herself and others, being turned away time and again. I told her that she is being discriminated against for being young and healthy!
At this point, it is too late for her to be vaccinated in time for her trip to France, as she has exhausted every option she could find. She will wear her KN95 mask and exercise reasonable caution, and, of course, she is at very low risk for serious disease. But she and I are both very frustrated. Am I missing something? Why are so many providers refusing to vaccinate? If only they all listened to your podcasts!
Thanks in advance for your advice. And keep up the great work.
Judy Botello, M.D.